# SDR VTZA990161

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BUF - FLT 7486 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR HANDLE WOULD NOT GO ALL THE WAY UP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED FOD FROM GEAR HANDLE.  MAINTENANCE PERFORMED GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
